# SDR QXEA2016111600722

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85360221278
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R REQUIRES SPLICE REPAIR BETWEEN FS 529.500 AND FS 530.500. BLENDED/REMOVED CORROSION FROM STR 24R BTW FS 529. -330.500 REF SRM 51-21-00. C/W ET AND UT INSP REF NDTM 51-00-06 AND 51-00-04. MIN THICK =.053" ON HORIZONTAL FACE AND .076" ON VERTICAL FACE. CLARIFICATION STATEMENT: DAMAGE IS FOUND LOCATED BTW FS 525.0 AND 529.500. RECEIVED RD 8/4-53-7811. PERF'D E/T ON STR 24S CUT LINES IAW RD 8/4-53-7811. PERF'D ET INSP ON FABRICATED STRINGER IAW NDTM 51-00-06. PER'FD E/T INSP ON STR 24S SPLICE IAW NDTM 51-00-06. PERF'D ET INSP ON STR 24S SPLICE IAW NDTM 51-00-06. NEW STRINGER SECTION FABRICATED FROM PN 85360221-278 REF RD 8/4-53-7811. DAMAGED SECTION OF STINGER 24S CUT OUT/REMOVED REF RD 8/4-53-7811. NEW STRINGER 24S SECTION LOCATED AND DRILLED REF RD 8/4-53-7811. FWD AND AFT REPAIR PACKERS SR 24S FABRICATED REF RD 8/4-53-7811. FWD AND AFT REPAIR PACKERS STR 23S LOCATED AND DRILLED REF RD 8/4-53-7811. NEW FWD AND AFT SPLICE MEMBERS FABRICATED STR 24S REF RD 8/4-53-7811. LOCATED AND DRILLED FWD AND AFT SPLICE MEMBERS STR 24 R PER RD 8/4-53-7811. REFABRICATED FWD AND AFT PACKERS OUT OF 2024-T7 .100 PO T37227 STR 24R PER RD 8/4-53-7811. LOCATED AND DRILLED FWD AND AFT PACKERS SR 24R PER RD 8/4-53-7811. APPLIED PROTECTIVE COATING TO ALL REPAIR PARTS SR 24R PER RD 8/4-53-7811. INSTALLED STR 24R STA 53D MINUS REPAIR SPLICE AREAS PER BOMBARDIER RD 8/4-53-1811.
